# SDR ASAA2018031723929

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 16,292 hours, 5,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE RIGHT RAM DOOR FULL OPEN ILLUMINATED.  THE FLIGHT ATTENDANTS CALLED TWICE TO INFORM THE CREW THAT THE CABIN TEMPERATURE WAS WARM. R OTATING THE AFT CABIN TEMPERATURE CONTROL TO FULL COLD GAVE AN AFT CABIN SUPPLY DUCT INDICATION OF 14C AND AFT PAX CABIN TEMPERATURE OF 24C AND THE RIGHT PACK TEMPERATURE OF 10C. ALL THREE OF THESE TEMPERATURES HAVE BEEN AS INDICATED, NO MATTER HOW COLD IT`S SET.   ACFT GROUNDED. ACCOMPLISHED A PACK TEMP CONTROL BITE,  NO FAULTS NOTED.  ACCESSED BOTH RT FWD AND AFT RAM AIR ACTUATORS.  VERIFIED NO FAULT LIGHTS,  BOTH SHOW GREEN.  PUT AIRPLANE IN AIR MODE.  VERIFIED RAM AIR OPS NORMAL.  RETURNED TO GROUND. IAW FIM 21-51 TASK 803.  ACCOMPLISHED A RAM AIR SYSTEM OPS TEST IAW AMM 21-51-00-730-801.  OPS CHECKED GOOD.  COMPLETED A TEMPORARY PLACEMENT OF ACFT IN AIR MODE IAW AMM 32-09-00-840-899. THREE CIRCUIT BREAKERS OPENED AND RESET. GEAR PINS INSTALLED AND REMOVED IAW AMM 32-00-01.  ACCOMPLISHED A CABIN TEMP CONTROL TEST IAW AMM 21-61-00-700-807-002. CHECKED GOOD.  INSPECTED THE RT PACK FAN BYPASS VALVE AND HEAT EXCHANGER.  NO DEFECTS.
